# SDR 2005FA0000377

- Difficulty date: January 6, 2005
- Submitted: March 22, 2005
- Operation: General aviation
- Aircraft: N206GH
- Make and model: Bell 206L-4
- Aircraft serial: 52112
- Engine: Allsn 250C30P
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 206064633105
- Part serial: 82368
- Condition: Damaged
- Location: Aft
- Part time: 3,333 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDUALED 12 MONTH FUEL SYSTEM INSPECTION IAW MM, THE DEFECT WAS NOTED ON A CUSTOMERS AIRCRAFT.  THE BOTTOM INSIDE OF THE AFT FUEL CELL WAS BLISTERED WITH .2500 INCH BLISTER IN DIAMETER, SPACED FROM .5000 INCH TO .2500 INCH APART.  THE BLISTERS CONTINUED UP THE SIDE OF THE CELL 6 INCHES WITH THE SPACING BECOMING LARGER BETWEEN BLISTERS.  THE FORWARD 2 FUEL CELLS SHOWED NO DEFETS, ALL FILTERS WERE NORMAL, THE 2 INLINE SCREENS AND INJECTOR PUMP WERE CLEAN ALSO.  THE AIRCRAFT MFG WAS NOTIFIED AND THE CELL WAS DETERMINED TO BE UNAIRWORTHY AND WILL BE RETURNED TO THE AIRCRAFT MFG.  PROBABLE CAUSE IS UNKNOWN, RECOMMENDATIONS ARE TO RETURNE THE CELL TO MFG TO EVALUATE DEFECTS.(K)
